See Alike in...

Alike App

Browser

BB1128

717d

I started taking medication recently for bipolar disorder, the side effects to it are strange. First my sex drive took a dive then came back, but now my dreams are becoming vivid where as before I could barely remember them now they are so detailed. I couldn't find my medication on the list, but if anyone would be willing to reach out I would love to know if this a normal side effect.

    • lilbitjones

      717d

      Bipolar I started having those problems in 2007 when my ex husband was stalking me I didn't want to be around anyone not even my family. But I think that classified as anxiety also. But since I've been on my medicine when I can afford it I'm making it the best I can

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion